International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 5, Pages 315-326

Small bound isomorphisms of the domain of a closed -derivation

Toshiko Matsumoto1 and Seiji Watanabe2

12-19-1143 Ikego Zushi, 249-0003, Japan
2Niigata Institute of Technology, 1719 Fujihashi, Kashiwazaki 945-1195, Japan

Received 31 December 1998

Copyright © 2000 Toshiko Matsumoto and Seiji Watanabe. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The domain 𝒟(δ) of a closed -derivation δ in C(K) (K: a compact Hausdorff space) is a generalization of the space C(1)[0,1] of differentiable functions on [0,1]. In this paper, a problem proposed by Jarosz (1985) is studied in the context of derivations instead of C(1)[0,1].